Isochronicity in 1 DOF

    2022, Volume 27, Number 2, pp.  123-131

    Author(s): Treschev D. V.

    Our main result is the complete set of explicit conditions necessary and sufficient for isochronicity of a Hamiltonian system with one degree of freedom. The conditions are presented in terms of Taylor coefficients of the Hamiltonian function.
    Keywords: isochronicity, superintegrability, normal forms, Hamiltonian dynamics
    Citation: Treschev D. V., Isochronicity in 1 DOF, Regular and Chaotic Dynamics, 2022, Volume 27, Number 2, pp. 123-131

    Access to the full text on the Springer website